Alert archive / North Carolina / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 55, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 20, 2008, 1:08 PM EDT for Stanly County, North Carolina. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2008, 1:08 PM EDT (17:08 UTC)
- Expired
- Apr 20, 2008, 2:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 163 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 1:24 PM EDT | HAIL 0.75 | 3 Se Mount Pleasant, NC | A PUBLIC REPORT OF HAIL UP TO THREE QUARTER INCH IN DIAMETER NEARLY COVERING THE GROUND ON PICKENS ROAD NEAR THE STANLY COUNTY BORDER. |
| Apr 20, 1:30 PM EDT | HAIL 1 | 10 Ne Locust, NC | UP TO QUARTER SIZED HAIL IN LAMBERT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KRAH 201709 SVRRAH NCC167-201800- /O.NEW.KRAH.SV.W.0055.080420T1708Z-080420T1800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RALEIGH NC 108 PM EDT SUN APR 20 2008 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN STANLY COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 200 PM EDT * AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER PLYLER...OR 8 MILES WEST OF ALBEMARLE... MOVING NORTHEAST AT 27 MPH. PENNY SIZED HAIL IS LIKELY WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ALBEMARLE... NEW LONDON... BADIN... A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN. GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3526 8029 3537 8040 3551 8019 3538 8007 TIME...MOT...LOC 1708Z 233DEG 23KT 3535 8027 $$ 13
2 follow-up statements
000 WWUS52 KRAH 201727 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 125 PM EDT SUN APR 20 2008 NCC167-201800- /O.CON.KRAH.SV.W.0055.000000T0000Z-080420T1800Z/ STANLY NC- 125 PM EDT SUN APR 20 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR NORTHERN STANLY COUNTY... AT 122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR PLYLER...OR 6 MILES WEST OF ALBEMARLE...MOVING NORTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THE STORM INCLUDE... BADIN AND NEW LONDON. HAIL WAS REPORTED BY THE STANLY COUNTY 911 CENTER IN THE LOCUST AREA AT 1 PM BUT THE SIZE WAS UNKNOWN. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. HAIL TO THE SIZE OF QUARTERS IS LIKELY WITH THIS STORM. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RALEIGH. LAT...LON 3526 8029 3537 8040 3551 8019 3538 8007 TIME...MOT...LOC 1725Z 224DEG 11KT 3535 8029 $$ WSS
000 WWUS52 KRAH 201803 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 203 PM EDT SUN APR 20 2008 NCC167-201813- /O.EXP.KRAH.SV.W.0055.000000T0000Z-080420T1800Z/ STANLY NC- 203 PM EDT SUN APR 20 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STANLY COUNTY EXPIRED AT 200 PM EDT... THE STORM HAS WEAKENED AND MOVED NORTHEAST OF THE COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR CENTRAL NORTH CAROLINA. LAT...LON 3526 8029 3537 8040 3551 8019 3538 8007 TIME...MOT...LOC 1727Z 224DEG 11KT 3535 8028 $$ 13
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 10:50 AM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 20, 10:50 AM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1050 AM EDT SUN APR 20 2008 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL DRIFT SLOWLY EAST SOUTHEASTWARD ACROSS OUR REGION THROUGH MONDAY. MOIST LOW LEVEL NORTHEAST FLOW WILL DEVELOP MONDAY NIGHT AND PERSIST THROUGH TUESDAY NIGHT... AS HIGH PRESSURE OFF THE NEW ENGLAND COAST NOSES SOUTHWESTWARD INTO OUR REGION. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1030 AM SUNDAY... INITIAL BAND OF SHOWERS ASSOCIATED WITH LOW LEVEL CONVERGENCE AXIS HAS ROTATED NORTH OUT OF THE AREA THIS MORNING. MEANWHILE...FAIRLY WIDESPREAD EARLY MORNING FOG HAS LIFTED WITH BREAKS IN THE CLOUDINESS ALLOWING TEMPS TO CLIMB QUICKLY. NO CHANGES NEEDED TO THE TEMPERATURE FORECAST...UPPER 60S NORTHWEST TO MID 70S EAST AND SOUTHEAST. A SURGE OF SHORT WAVE ENERGY WILL BE SWINGING AROUND THE UPPER LOW AND ACROSS THE CWFA DURING MAX HEATING THIS AFTERNOON. IN ADDITION...INSTABILITY WILL BE ENHANCED BY AN ENCROACHING COOL POOL ALOFT (H5 TEMPS < -20C) AS SURFACE HIGHS REACH THE MID 70S. MID LEVEL LAPSE RATES WILL BE AROUND 7C/KM PRODUCING A CAPE EXCEEDING 1200 JOULES. AS SUCH...CONVECTIVE POTENTIAL WILL BE ENHANCED...AND WILL BE WIDENING THE AREA OF LIKELY POPS. WIND PROFILE IS NOT IMPRESSIVE...ROTATIONAL SHEAR WILL BE OFFSET BY WEAKENING SPEEDS...LESS THAN 35 KNOTS IN THE LOW LEVEL JET REGION. FREEZING LEVEL IS AROUND 7K FEET...AS SUCH...HAIL WILL BE THE MORE LIKELY SEVERE PARAMETER WE EXPECT. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... AS OF 140 AM SUNDAY... TONIGHT: EXPECT DEEP CONVECTION TO BE ON THE DECREASE WITH LOSS OF HEATING OVER ALL BUT THE COASTAL PLAIN THIS EVENING INTO THE OVERNIGHT... WHERE DIURNAL HEATING WAS THE MAIN FORCING MECHANISM. HOWEVER... EXPECT A CONTINUED CHANCE OF SHOWERS AS MOISTURE FROM THE GULF STREAM ATLANTIC IS TRANSPORTED INLAND OVER NORTHEASTERN NC AND SOUTHEASTERN VA... OWING TO INCREASINGLY BACKED SOUTHEASTERLY FLOW RISING ISENTROPICALLY/CYCLONICALLY INWARD TOWARD THE DEEP LAYER LOW WHICH SHOULD BE DIRECTLY OVER CENTRAL NC BY 12Z MONDAY. THIS ACTIVITY MAY CLIP OUR NORTHERN COASTAL PLAIN COUNTIES. LOW TEMPERATURES WITHIN A FEW DEGREES EITHER SIDE OF 50. MONDAY AND MONDAY NIGHT: EXPECT A ROUND OF DIURNALLY DRIVEN INSTABILITY CONVECTION MONDAY AFTERNOON (HIGHEST CHANCE IN THE COASTAL PLAIN IN CLOSER PROXIMITY TO THE COLD POOL ALOFT AND WHERE AN INVERTED SURFACE TROUGH AXIS MAY FOCUS CONVERGENCE)... AS THE UPPER LOW DRIFTS SLOWLY SOUTHEASTWARD TO NEAR ILM BY 00Z TUESDAY. COVERAGE AND INTENSITY NOT EXPECTED TO BE AS GREAT MONDAY RELATIVE TO TODAY...SINCE WE LOSE DYNAMIC FORCING ALOFT WITH THE DEPARTURE OF THE UPPER LOW AND LOW LEVEL THETA-E WILL BE REDUCED IN THE WAKE OF THE SURFACE WAVE. CONVECTION WILL AGAIN WANE IN THE EVENING... THOUGH A CONTINUED CHANCE OF SHOWERS WILL PERSIST OVER THE NORTHERN CWA WHERE DEEP EASTERLY FLOW NORTH OF THE STACKED LOW PERSISTS. HIGHS A FEW DEGREES EITHER SIDE OF 70. LOWS IN THE LOWER 50S. TUESDAY AND TUESDAY NIGHT: SURFACE HIGH PRESSURE CENTERED EAST OF NEW ENGLAND WILL BEGIN TO NOSE SOUTHWESTWARD INTO OUR REGION UNDER BUILDING HEIGHTS ALOFT IN THE WAKE OF THE SEEMINGLY SEMI-PERMANENT UPPER LOW. THUS... A COOL AND MOIST NORTHEASTERLY LOW LEVEL FLOW SHOULD PROMOTE THE DEVELOPMENT OF LOW STRATUS THAT MAY WELL HOLD TEMPERATURES IN THE 60S. HAVE ACCORDINGLY LOWERED MAX TEMPERATURES BY A CATEGORY OR TWO INTO THE 64 TO 70 DEGREE RANGE FROM NORTH TO SOUTH. HAVE A FEELING THESE MAY EVEN BE TOO WARM... ESPECIALLY FROM RZZ TO GSO... WHERE TEMPERATURES MAY ULTIMATELY STRUGGLE TO REACH 60 DEGREES. WILL LET DAY CREW MAKE FURTHER MODIFICATIONS IF NECESSARY. DRIZZLE WILL ALSO BE POSSIBLE... GIVEN THE LOW LEVEL SATURATION OWING TO THE MOIST NORTHEAST FLOW. LOWS IN THE LOWER TO MIDDLE 50S. -MWS && .LONG TERM /TUESDAY THROUGH SATURDAY/... AS OF 425 AM SUNDAY... MADE ONLY MINOR TWEAKS TO MAX/MIN TEMPERATURES IN THE EXTENDED. FORECAST STILL LOOKS DRY... AS MEDIUM RANGE MODELS ARE IN GENERAL AGREEMENT WITH MID LEVEL RIDGING BUILDING OVER THE EASTERN THIRD OF THE NATION... WITH TROUGHING PROGRESSING FROM THE WESTERN CONUS EARLY IN THE PERIOD TO THE CENTRAL STATES BY THE START OF THE WEEKEND. HIGH TEMPERATURES REBOUND FROM THE LOWER 70S WITH CONTINUED NORTHEAST... BUT LESS MOIST FLOW WITH RESIDUAL SURFACE RIDGING WEDNESDAY... INTO THE UPPER 70S TO NEAR 80 ON FRIDAY AND SATURDAY. LOWS GENERALLY IN THE 50S. -MWS && .AVIATION /15Z SUNDAY THROUGH THURSDAY/... AS OF 145 AM SUNDAY... A CLOSED UPPER LOW PRESSURE SYSTEM WILL JOG SLOWLY SOUTHEAST ACROSS THE AREA THROUGH MONDAY. AT THE SURFACE...A WEAK COLD FRONT WILL ACCOMPANY THE UPPER LOW PASSAGE...BRINGING THE FRONTAL PASSAGE THROUGH THE AREA BY THE EVENING. SCATTERED SHOWERS WITH AN OCCASIONAL RUMBLES OF THUNDER WILL RESULT IN MVFR TO IFR VISIBILITIES OVERNIGHT. WILL NEED TO BE ON THE LOOKOUT FOR THE DEVELOPMENT OF SOME LIFR FOG/STRATUS...ESPECIALLY IN THE WEST...WHERE RAIN HAS EFFECTIVELY COOLED SURFACE TEMPERATURES TO THE DEWPOINT...RESULTING IN NEAR SURFACE SATURATION...AS MID CLOUDS SCATTER OUT. MODEL TIME HEIGHT RH MODEL SOUNDINGS SHOW RESIDUAL MOISTURE FROM 5 TO 10 KFT THROUGH THE DAY. HOWEVER... AS UPPER LOW MOVES OVER THE REGION...THE DRY SLOT SHOULD BE POSITIONED SOMEWHERE OVER THE SOUTHERN PERIPHERY...RESULTING IN SCATTERED CEILINGS. ADDITIONAL SHOWERS AND THUNDER WILL BE LIKELY ACROSS THE EASTERN AREAS THIS AFTERNOON...ALONG AND EAST OF THE SURFACE BOUNDARY...WHERE BEST MOISTURE AND STRONGEST HEATING/INSTABILITY IS EXPECTED. CONFIDENCE IS TOO LOW TO INCLUDE THUNDER AT THIS TIME...BUT WILL INCLUDE CB TO CONVEY CONVECTIVE THREAT. BEYOND SUNDAY...THE SLOW-MOVING LOW PRESSURE SYSTEM WILL LINGER NEAR THE NORTH CAROLINA COAST THROUGH MON NIGHT. THIS WILL MAINTAIN A FLOW OF AIR OFF THE ATLANTIC INTO CENTRAL NORTH CAROLINA WITH THE POTENTIAL FOR MVFR CIGS AND VSBY IN SCATTERED AREAS OF RAIN. OTHERWISE VFR WEATHER IS EXPECTED THROUGH THU. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...MLM SHORT TERM...WSS LONG TERM...WSS AVIATION...MLM
Hazardous weather outlook, Apr 20, 11:07 AM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1107 AM EDT SUN APR 20 2008 NCZ007>009-021>025-038>041-073>077-083>086-088-211200- PERSON-GRANVILLE-VANCE-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM- DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY-MOORE-LEE-HARNETT- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND- 1107 AM EDT SUN APR 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. AN APPROACHING UPPER LEVEL LOW WILL ENHANCE THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS OVER THE WESTERN PIEDMONT THIS AFTERNOON. THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY AS THEY MOVE EASTWARD ACROSS THE CENTRAL PIEDMONT AND SANDHILLS. THE PRIMARY THREAT FROM THESE THUNDERSTORMS WILL BE PENNY SIZED OR LARGER HAIL...BUT ISOLATED DAMAGING WIND GUSTS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH THESE STORMS. NCZ010-011-026>028-042-043-078-089-211200- WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE-SAMPSON- 1107 AM EDT SUN APR 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE COASTAL PLAIN OF NORTH CAROLINA THIS AFTERNOON. AN APPROACHING STRONG UPPER LEVEL LOW WILL ENHANCE THE DEVELOPMENT OF BANDS OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THE PRIMARY THREATS FROM THESE THUNDERSTORMS WILL BE LARGE HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS...BUT AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN MONDAY AFTERNOON. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH THESE STORMS.
In the hours before
Special weather statement, Apr 20, 12:16 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1216 PM EDT SUN APR 20 2008 NCZ021-022-038-039-073-074-083-084-201900- FORSYTH-GUILFORD-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY-ANSON- RICHMOND- INCLUDING THE CITIES OF...WINSTON-SALEM...GREENSBORO... HIGH POINT...LEXINGTON...ASHEBORO...ALBEMARLE...TROY... WADESBORO...ROCKINGHAM 1216 PM EDT SUN APR 20 2008 SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP RAPIDLY EARLY THIS AFTERNOON OVER THE WESTERN PIEDMONT. THIS AREA RANGES FROM THE TRIAD SOUTH ALONG THE YADKIN RIVER...INCLUDING SUCH TOWNS AS LEXINGTON...ASHEBORO...ALBEMARLE...TROY...WADESBORO...AND ROCKINGHAM. THUNDERSTORMS WHICH DEVELOP WILL BE CAPABLE OF PRODUCING HAIL RANGING UP TO PENNY SIZE...AND STRONG GUSTY WINDS. ISOLATED STORMS MAY BECOME SEVERE. PEOPLE ENGAGED IN OUTDOOR ACTIVITIES SHOULD BE ALERT FOR THE RUMBLE OF THUNDER AND SEEK SHELTER IMMEDIATELY IF THUNDER IS HEARD. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST WEATHER INFORMATION.
Special weather statement, Apr 20, 12:31 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1231 PM EDT SUN APR 20 2008 NCZ028-043-201745- EDGECOMBE-WILSON- INCLUDING THE CITIES OF...ROCKY MOUNT...WILSON 1231 PM EDT SUN APR 20 2008 A STRONG THUNDERSTORM DEVELOPING 10 MILES EAST OF WILSON IN WILSON COUNTY WILL BE MOVING NORTH AROUND 20 MPH INTO SOUTHERN EDGECOMBE COUNTY BY 1245 PM. THIS STORM WILL PASS BETWEEN SHARPSBURG AND PINETOPS...AND REACH KINGSBORO AROUND 100 PM. HEAVY DOWNPOURS...GUST WINDS AND POSSIBLY SOME SMALL HAIL WILL ACCOMPANY THE STORM. PEOPLE IN THESE AREAS THAT ARE ENGAGED IN OUTDOOR ACTIVITIES SHOULD BE ALERT FOR THE RUMBLE OF THUNDER AND SEEK SHELTER INDOORS.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:28 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 26 min |
| Apr 20, 1:19 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Wilson | 41 min |
| Apr 20, 1:42 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 48 min |
| Apr 20, 1:54 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash | 51 min |
| Apr 20, 2:31 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 29 min |
| Apr 20, 2:34 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 41 min |
| Apr 20, 2:47 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 43 min |
| Apr 20, 2:54 PM EDT | Tornado Warning | RAH | Randolph | 16 min |
| Apr 20, 2:57 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 33 min |
| Apr 20, 3:11 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Warren | 23 min |
| Apr 20, 3:19 PM EDT | Flash Flood Warning | RAH | Halifax | 116 min |
| Apr 20, 3:23 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 52 min |
| Apr 20, 3:24 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 51 min |
| Apr 20, 4:00 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax | 45 min |
| Apr 20, 4:01 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 29 min |
| Apr 20, 4:22 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 23 min |
| Apr 20, 4:49 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 41 min |
| Apr 20, 5:12 PM EDT | Flash Flood Warning | RAH | Halifax | 2 hr |
| Apr 20, 5:26 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 49 min |
| Apr 20, 6:04 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Wake | 41 min |
| Apr 20, 6:24 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 26 min |
| Apr 20, 6:57 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 46 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.